Doctor insights on:
Fatigue Stomach Pain Nausea
Severe muscle aches, weakness, fatigue, stomach pain/nausea and face pain with chills. Not sure what's going on but I can only sleep and eat?
Many things: Just being pregnant can cause all of these symptoms. There are a lot of hormonal and metabolic changes occurring. If excessive though, you need to be evaluated to see if some other condition is occurring that could cause these symptoms. ...Read more
Fatigue upper n lower stomach pain nausea left feet pain pelvic pain frequently pee n leaking something it is normal?
More info...: How unveil the myth behind all symptoms diversifying in general well-being and urinary, gastrointestinal, & musculoskeletal systems? One has to closely review the specifics, relevance, & sequence of events of all symptoms + findings of physical exam & testing as needed. How? Follow instructions described in http://formefirst.com/eNewsletter06.html; then you can work closely with doc for good care. ...Read more
Perhaps a GI: bleeding, see a gastroenterologistGet a more detailed answer ›
Sick for 3 years. In and out of hospitals. Symptoms include constant nausea, stomach pain, dizziness, weight loss, fatigue, weakness. Help?
PCP: Your PCP can help you find out what's wrong. Being in and out of hospitals will most likely look for causes that can threaten your life in the moment. A primary care physician might be able to put all those visits/ complaints together to get closer to what's going on. The symptoms you are describing can be caused by physical medical conditions as well as mental conditions.. ...Read more
Nausea for 2 weeks, not being able to eat anything but salads . Burnt rubber smelling urine. Fatigue, dizziness and stomach pain. Not sexually active.
See your doctor ASAP: There are many conditions that might be causing the symptoms that you have. But in any case, you definitely need to be evaluated as soon as possible. In the meantime i recommend that you trying to stay well hydrated and eat as well as you can tolerate. Good luck! ...Read more
Acc. Took 4, 800mg motrin and 1760mg Aleve (naproxen) in 1 day for 5 days(now stopped) now I have nausea, stomach pain(high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more
I am displaying classic signs of a heart attack such as fatigue, dizzness, discomfort in both arms, nausea, jaw pain as well as back and stomach pain. I am not sure if it is idiotic to be unsure if this actually means I am having a heart attack. I had fou
By : By the date of this post, almost a week has passed. If you have not seen a doctor already it is wise to do so. The symptoms you described can indicate angina, or myocardial infarction (mi, also known as heart attack). Also, your symptoms could have merely been due to an adverse effect of taking four 5 hour energy drinks. This high amount of caffeine can often mimic the signs of a mi. I recommend you cut down on these drinks so as to avoid any unwanted side effects. Regardless you will need a work up, which will include an ekg (test that checks the electrical activity of your heart), this test can give an indication if there is concern for an mi or risk of one. After a detailed history, exam, and testing, your doctor will be able to give you a likely diagnosis and treatment plan. Good luck. ...Read moreSee 1 more doctor answer